MAUDE Adverse Event Report: CLINICAL INNOVATIONS KIWI OMNICUP; KIWI VACUUM DELIVERY SYSTEM, OMNICUP

CLINICAL INNOVATIONS KIWI OMNICUP; KIWI VACUUM DELIVERY SYSTEM, OMNICUP
Model Number VAC-6000ME
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if an injury occurred.A 15 minute delay may result in an injury to the infant.It is highly unlikely we are getting the sample.A supplemental will be filed for any additional update or information.
 
Event or Problem Description
They did not manage to achieve vacuum with the unit.No consequences for patient or baby but a delay of 15 min was reported.No further information was reported.No sample.
 
Additional Manufacturer Narrative
We have received the device and have completed our investigation.The device history record review has been performed on lot 181003.No ncr or deviation was found.The device met all the specifications outlined for release of the product.Sample analysis: a visual inspection was performed on the returned device related to vacuum generation.No signs of damage or breakage was found on the device.The device underwent functionality testing.The functionality test was passed.The device generated and maintained vacuum with no issues with the device.Conclusion: the reported complaint is not confirmed.This complaint will now be closed.We have information that no harm had occurred to either the mother or baby.

Brand Name
KIWI OMNICUP
Common Device Name
KIWI VACUUM DELIVERY SYSTEM, OMNICUP
Manufacturer (Section D)
CLINICAL INNOVATIONS
747 w 4170 s
murray UT 84123
MDR Report Key8661093
Report Number1722684-2019-00011
Device Sequence Number2299181
Product Code HDB
UDI-Device Identifier00814247020000
UDI-Public00814247020000
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2020
Device Model NumberVAC-6000ME
Device Lot Number181003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;